Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

MRI contrast


[3d...]

Recommended Posts

[3d...]
With all this talk about heavy metals delaying healing etc, I wanted to ask who has had MRI with contrast any time in their life?.
Link to comment
Share on other sites

Hi Tweed.  I have had quite a few MRI’s of my head and stomach, both with and without contrast.  As to whether they have impacted me negatively, I have no way of knowing.  My doctors have never expressed any concern, and all my blood work and scans show I am healthy....except for the horrific withdrawal symptoms.  I am doing better except for the head pain, but some of that may be coming from my neck, as I have some arthritis and disk issues going on.  How are you doing????
Link to comment
Share on other sites

A couple of weeks ago I had a four day run with NO headaches.  Even noted on my calendar that I was in a Biggie window.  Now for the past two weeks my head from morning to early evening is horrific....feels like hot molten lava is being poured on the very top of my head, with weird sensations and feelings of movement.  Strangest feelings ever.  If I could just get rid of the headaches, I think I would be close to being about 85%; nausea gone, tremors gone, GI settled down, energy good, and benzo flue doesn’t last long when it appears!  I can’t figure out why my headaches lighten up in the evening?  I have an appointment with my spine doctor next Tuesday to see if there is something that can be done to help with the head pain...no steroids, of course!!!!  Where do you live in England.  How is your weather today?  Rain and some sun here with temperatures in the high fifties, so very fall like.  Take care and so hoping for your biggie window to appear :smitten:
Link to comment
Share on other sites

Any improvements as of yet?  My head is still killing me, but my team of three doctors think that the headaches are definitely from the use of Valium;  Valium relaxed the muscles so when I got off of it, the muscles became tightly knotted up in my neck.  The doctors believe that with several weeks of physical therapy and TIME, the headaches should dissipate!  Many BB’s post complaints about all sorts of head pain, burning head, tingling head, etc.  My headaches are at the top of my head and it feels as though hot molten lava is being poured on it.  Mid-September I had a nice window of several days with no headaches, so I know it is possible.  Hoping you are feeling at least a tad better, Tweed :smitten:
Link to comment
Share on other sites

NAC and vitamin C are given IV to prevent dyes from MRI affecting you by medical folks. Also antidote for acetaminophen poisoning. I've found both of these very useful orally in two tapers. If you do research, you'll find NAC helps with flus even in the elderly. One study noted better outcomes w Covid. It's benign and can't harm. Might give piece of mind and help recovery.

 

To both of you with headaches: European based supplement called benfotiamine helps pain. Although made from B vitamins, I've not had or read of anyone having adverse reaction of some Bs. Used in Europe as NASAID/aspirin substitute. Just a possibility.

Link to comment
Share on other sites

  • 2 weeks later...

My heavy metal hair test came back better than I expected. Hair sample showed virtually no sign of any gadolinium in my body. I’m so happy about this but not sure if that means there is no gadolinium deep within any of my bones or organs - can never be 100% sure. My overall metal toxicity was fairly low but minerals showed signs of adrenal insufficiency etc which I’m not surprised considering every system has been fucked since I took “low dose” valium. I’m just happy that gadolinium doesn’t appear to be killing me off. It must be the benzos. Still unsure as to whether I will get the MRI scan or not.

 

Tweed8 from what company did you order the hair test? I would like to look into it. You can PM it to me if you do not want to post it here.

 

Thanks

PG

Link to comment
Share on other sites

I did it during acute and got some hives where the iv was and that’s it. I was in so much hell that nothing could’ve really made it worse at that point...the reason I got the brain MRI was to rule out MS.
Link to comment
Share on other sites

I have had mris with gadolinium. I cant tell if it made things worse as i  was already so bad. I hope it does not delay healing. Now you got me more scared.  dont even know what is going on most the time. Mri wont show my nervous system damage  unfortunately.
Link to comment
Share on other sites

×
×
  • Create New...